Grand mal seizure after extradural morphine analgesia

Details

Ressource 1Download: serval:BIB_8743E0EA0F98.P001 (200.16 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_8743E0EA0F98
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Grand mal seizure after extradural morphine analgesia
Journal
British Journal of Anaesthesia
Author(s)
Borgeat  A., Biollaz  J., Depierraz  B., Neff  R.
ISSN
0007-0912 (Print)
Publication state
Published
Issued date
05/1988
Volume
60
Number
6
Pages
733-5
Notes
Case Reports
Journal Article --- Old month value: May
Abstract
Following an elective Caesarean section under extradural anaesthesia, a 30-yr-old known epileptic woman (gravida 4, para 3) developed a tonic-clonic seizure, 6 h after the administration of morphine 3 mg into the extradural space. Possible aetiological factors are discussed.
Keywords
Cesarean Section Epilepsy, Tonic-Clonic/*chemically induced Female Humans Injections, Spinal Morphine/administration & dosage/*adverse effects/therapeutic use Pain, Postoperative/drug therapy Pregnancy Puerperal Disorders/*chemically induced
Pubmed
Web of science
Open Access
Yes
Create date
25/01/2008 10:40
Last modification date
01/10/2019 6:18
Usage data